ICD-9 Code E939.0

Antidepressants causing adverse effects in therapeutic use

ICD-9:E939.0
Short Description:Adv eff antidepressants
Long Description:Antidepressants causing adverse effects in therapeutic use

Not Valid for Submission

ICD-9 E939.0 is a legacy non-billable code used to specify a medical diagnosis of antidepressants causing adverse effects in therapeutic use. This code was replaced on September 30, 2015 by its ICD-10 equivalent.

Convert E939.0 to ICD-10

The following crosswalk between ICD-9 to ICD-10 is based based on the General Equivalence Mappings (GEMS) information:

  • -

Code Classification

  • External causes of injury (V)
    • Drugs, medicinal and biological substances causing adverse effects in therapeutic use (E930-E949)
      • E939 Psychotropic agents

Information for Medical Professionals

ICD-9 Footnotes

General Equivalence Map Definitions
The ICD-9 and ICD-10 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

  • Approximate Flag - The approximate flag is on, indicating that the relationship between the code in the source system and the code in the target system is an approximate equivalent.
  • No Map Flag - The no map flag indicates that a code in the source system is not linked to any code in the target system.
  • Combination Flag - The combination flag indicates that more than one code in the target system is required to satisfy the full equivalent meaning of a code in the source system.